MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SHOWER COMMODE WC, ALUMINUM, 275 LB

Medline Industries, LP MEDLINE; SHOWER COMMODE WC, ALUMINUM, 275 LB
Catalog Number G1-503WCPX1
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "both front wheel rusting" and "heavy rust in the bearings of the front casters.Casters will no longer swivel.".
 
Additional Manufacturer Narrative
The customer reported heavy rust in the bearings of the front casters, and the casters will no longer swivel; no injury or fall reported.A photo depicting the defect was provided and only a visual review of the defect could be conducted; a physical sample was not provided, and a functional or dimensional inspection could not be executed via a photo.Investigation results were confirmed, and the bearings of the front casters appear to have rusted.Based on the photos provided and the incident report the root cause of this issue is unknown; no trends were identified, no product changes were identified that could have contributed to the alleged product failure, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SHOWER COMMODE WC, ALUMINUM, 275 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50873351
Report Number1417592-2026-49449
Device Sequence Number16131387
Product Code INM
UDI-Device Identifier00193489028754
UDI-Public00193489028754
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberG1-503WCPX1
Device Lot Number164240400001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown